Submit Manuscript  

Article Details


The Effects of Hemocoagulase on Coagulation Factors in an Elderly Patient with Upper Gastrointestinal Hemorrhage: A Case Report

[ Vol. 14 , Issue. 3 ]

Author(s):

Haiyan Zhang*   Pages 230 - 232 ( 3 )

Abstract:


Background: Hemocoagulase agkistrodon has been widely used for visceral bleeding, however, its adverse reaction has not been fully recognized.

Case Report: A 65-year-old female with upper gastrointestinal hemorrhage occurred severe coagulation disorder during her hospitalization. Transfusion of blood products can not improve coagulation function. Coagulation parameters returned to normal two days after discontinuation of hemocoagulase agkistrodon.

Conclusion: So intravenous administration of hemocoagulase should be cautiously used for the treatment of gastrointestinal bleeding.

Keywords:

Hemocoagulase agkistrodon, hypofibrinogenemia, gastrointestinal hemorrhage, enzymes, fibrinopeptide, Coagulation disorder.

Affiliation:

Department of General Practice, The Third Affiliated Hospital of Sun Yat-Sen University, Guangzhou

Graphical Abstract:



Read Full-Text article